# SDR UIEA200600119

- Difficulty date: May 23, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 109,775 hours, 21,731 cycles
- Engine: Ge CF650E2
- Engine time: 98,936 hours, 17,748 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Component: Engine, Ge
- Component part number: CF650E2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF DOV NR 2 ENGINE STALLED ABOUT 5 TIMES WITH REDUCTIONS IN N1, EGT AND N2.  NO PARAMETERS WERE EXCEEDED.  FLIGHT CONTINUED TO JFK WITHOUT SHUTDOWN.  PERFORMED BOROSCOPE OF HPC. 1, 2, 3, 4 AND 7TH STAGES.  DEFECTS NOTED, ENGINE TO BE REPLACED.  REPLACED NR 2 ENGINE PER WORK CARD 01-AA-45, OPS & LEAK CHECKED OK DURING POWER RUN PER MM 71-00-00, TEST 3 - 4 AND 5.
